# SDR MASA200400207

- Difficulty date: April 17, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 1,861 hours, 1,166 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY DURING LANDING DUE TO STAB TRIM W/N RE-ENGAGE. MX WAS CALLED. MX COULD NOT DUPLICATE DISCREPANCY.  NO PARTS USED
